# SDR AWXA200400793

- Difficulty date: June 22, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 42,044 hours, 30,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 652072629
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK INTERGRANULAR CORROSION WAS FOUND NUMEROUS FASTENER HOLES ON FORWARD CARGO COMPARTMENT LOWER DOOR SILL WEB BETWEEN BS 440 TO BS 480.  MAINTENANCE REMOVED CORRODED LOWER DOOR SILL WEB FROM BS 440 TO BS 480; FABRICATED A NEW REPLACEMENT WEB PER DWG 65-20726; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 9.
